Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts
G

·
Discussion Starter · #1 ·
Just joined the site. Figured it was much easier than spending hours upon hours of looking through the search engines with little result.I'm pretty sure that i've had IBS since high school, as thats when the symptoms started to get really bad. I'm 24 now, and my doctor gave me (bentyl) last month after i finally fessed up about everything that i was experiencing. I'm diabetic and he had told me, after i told him everything, that the combo of my diabetic meds and my IBS made my symptoms worse.Well I was happy as a lark when he switched my diabetes meds and gave my bentyl.Bentyl was working perfectly. I've been taking it since the beginning of the month and it's been pure heaven for my stomach.But now i'm noticing that i'm getting constipated allll the time. This last round with constipation has really hurt me. My stomach swelled up like a balloon, and i couldn't fully get everything out of my system for about 2 days...like the sensation that I was quite done with the throne room haha.I feel KINDA better now, in the wee hours of the morning. BUT I feel like i've birthed something from my behind, i feel very sore and i keep getting these cramps, and at points in the night i've felt these mild almost like stabbing pains. I'm also feeling shakey, not like i was earlier and it's calmed down since then, and i'm sweating. But i'll also say that sweating and shakiness are my first two responses to pain before crying like a baby
....Is that any where near normal, or should I be calling my doctor in the morning, should i continue to take the bentyl as scheduled?I take it 3 times a day with meals and its a 10 mg dose each time. I'm hoping someone can shed some light. I don't feel like taking what i think may be an un-necessary trip the the E.R. or calling the doctor's answering service just to leave a message that won't be heard until monday anyways.
 

·
Registered
Joined
·
14,427 Posts
Welcome First off you really should report this to your Dr. With you havign diabetes...ANY shakiness is important to let your Dr know about.If you are getting constipated from the antispasmodic... back off a bit.. maybe. Try taking it only twice a day?? But Ask the Dr for sure.
 
G

·
Discussion Starter · #3 ·
The shakiness comes from my own pain response.I do have other health issues that put me in pain quite often, it's just the constipation problem is elevating my pain level and my body is responding to it by shaking and sweating.My sugar levels are completely normal, and the shaking didn't start until after I....well forced myself to have a B.M. I got tired of feeling like i didn't empty my bowels all the way and the pain from being backed up was really bothering me. The pain level shot up high. I had cramping in the lower abdomen, but i think tha was bladder related...i have issues there too. *sigh* But i do have intentions of calling my doctor on monday and telling him what i've been experiencing. I've been thinking about the idea of slowing up on the dose of bentyl but i'll probably take it until i speak to him.Thanks for the welcome and the reply
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top